Open Academic Journals Index
Advanced search
Open Academic Journals Index


Recently Added Issues

Animal Research International
Türk Kültürü ve Hacı Bektaş Veli Araştırma Dergisi
Environmental Health Engineering and Management Journal
ESPECIALIDADES ODONTOLÓGICAS UG



Register Journal



Visitors Counter

TodayToday
1284
YesterdayYesterday
1773
This weekThis week
15394
Last WeekLast week
12723
This monthThis month
56929
Last monthLast month
51730
All daysAll days
5935732

Iranian Journal of Numerical Analysis and Optimization

Number No1, Vol 5, 2015

  • 1-12
    Strong approximation for Itô stochastic differential equations
    Authors: Mehran Namjoo
    Number of views: 525
  • 13-36
    A two-phase variable neighborhood search for solving nonlinear optimal control problems
    Authors: Reza Ghanbari; Aghileh Heydari; Saeed Nezhadhosein
    Number of views: 542
  • 37-48
    Numerical solution of multi-order fractional differential equations via the sinc collocation method
    Authors: Esmail Hesameddini; Elham Asadollahifard
    Number of views: 559
  • 49-61
    RBFs meshless method of lines based on adaptive nodes for Burgers' equations
    Authors: Ali R. Soheili; Maryam Arab Ameri; M. Barfeie
    Number of views: 570
  • 63-72
    Numerical study of the nonlinear Cauchy diffusion problem and Newell-Whitehead equation via cubic B-spline quasi-interpolation
    Authors: Hossein Aminikhah; Javad Alavi
    Number of views: 498
  • 73-83
    Numerical solution of damped forced oscillator problem using Haar wavelets
    Authors: Inderdeep Singh; Sheo Kumar
    Number of views: 658

Number No2, Vol 4, 2014

No articles found.

Number No1, Vol 4, 2014

No articles found.

Number No2, Vol 3, 2013

No articles found.

Number No1, Vol 3, 2013

No articles found.


1 2  Следующая страница  В конец
© 2013-2024, Open Academic Journals Index. All rights reserved.
Privacy PolicyTerms and ConditionsContact Us